# SDR QXEA0001669

- Difficulty date: June 13, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SCRATCH AND DENT AT STATION 307, AFT OF RIGHT HAND STATIC PORTS.  REPAIRED IAW FOKKER SRM 53-02-03, PAGE 2, SRM 51-31-01.
